MathSciNet Relay Station
MathSciNet bibliographic data
MR2100685 57M27 (57Q45 57Q60 58J28)
Friedl, Stefan Eta invariants as sliceness obstructions and their relation to Casson-Gordon invariants. Algebr. Geom. Topol. 4 (2004), 893–934.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement